MAUDE Adverse Event Report: CORCYM CANADA CORP. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM CANADA CORP. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVF-XL
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 09/04/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was informed through the mantra study of a pacemaker implant performed on a patient who had received a perceval valve 10 days earlier.As per information retrieved from the study database, the perceval valve was implanted through median sternotomy and cabg (3 vessels) was performed before perceval implant.The patient¿s native valve was tricuspid, calcified, and exhibited both stenosis and insufficiency due to degenerative aetiology.Patient¿s medical history included dyslipidaemia, systemic hypertension, coronary artery disease treated with ptca in 2020, transient ischemic attack.No conduction disorders were reported.Patient was in nyha class iii.Based on the available information, intermittent third-degree av block arose on day 8 post-surgery, which was addressed with a pacemaker implant 2 days later.The patient was discharged home on (b)(6) 2024.The site assessed the event as probably related to the device and to the initial implant procedure.
 
Additional Manufacturer Narrative
The manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.Since the device is not accessible for testing, the manufacturer couldn't perform further investigation on the prosthesis involved in the reported event.Based on the available information, it is not possible to draw a definitive root cause for the reported event.However, from the document review performed, no manufacturing deficiencies were identified.Conduction disorders are common in patients with aortic valve diseases.As a result, it is common for patients to receive permanent pacemaker implantation after aortic valve replacement.Risk factors include preexisting conducting disease, which, based on the available information, was not present though in the medical history of the patient involved in this event, and preoperative aortic regurgitation.This event is, therefore, a known, inherent risk of the procedure, and it is listed among the potential adverse events in the perceval ifu.

Brand Name
PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc V5J 5 M1
CA  V5J 5M1
Manufacturer (Section G)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc V5J 5 M1
CA   V5J 5M1
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc V5J 5-M1
CA   V5J 5M1
MDR Report Key20366819
Report Number3004478276-2024-00174
Device Sequence Number12482263
Product Code LWR
UDI-Device Identifier00896208000825
UDI-Public(01)00896208000825(240)PVF-XL(17)280413
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P150011S013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPVF-XL
Device Catalogue NumberPVF-XL
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2024
Initial Report FDA Received Date10/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR
Patient SexMale
Patient Weight78 KG